Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 587, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 25, 2011, 8:13 PM CDT for Issaquena County, Mississippi; East Carroll Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 8:13 PM CDT (01:13 UTC)
- Expired
- Jul 25, 2011, 8:40 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties East Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2198 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS54 KJAN 260113
SVRJAN
LAC035-MSC055-260200-
/O.NEW.KJAN.SV.W.0587.110726T0113Z-110726T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 900 PM CDT
* AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FITLER MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY AND PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3277 9120 3281 9097 3277 9096 3266 9096
3266 9093 3257 9091 3256 9096 3257 9097
3257 9105 3256 9108 3256 9111 3254 9114
TIME...MOT...LOC 0114Z 349DEG 17KT 3276 9109
$$
JA1 follow-up statement
094
WWUS54 KJAN 260140
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT MON JUL 25 2011
LAC035-MSC055-260150-
/O.CAN.KJAN.SV.W.0587.000000T0000Z-110726T0200Z/
ISSAQUENA MS-EAST CARROLL LA-
840 PM CDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ISSAQUENA COUNTY...AND
SOUTHEASTERN EAST CARROLL PARISH IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3277 9120 3281 9097 3277 9096 3266 9096
3266 9093 3257 9091 3256 9096 3257 9097
3257 9105 3256 9108 3256 9111 3254 9114
TIME...MOT...LOC 0140Z 349DEG 17KT 3264 9106
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:36 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 25, 5:36 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 536 PM CDT MON JUL 25 2011 .UPDATE...HAVE ISSUED AN UPDATE TO CANCEL THE CURRENT FLASH FLOOD WATCH. THIS AREA NO LONGER HAS A RISK THROUGH 7 PM THIS EVENING. HOWEVER...SOME OF THIS AREA WILL HAVE A RISK OF HEAVY RAIN LATER TONIGHT AND ON TUE. THIS RISK WILL BE EVALUATED DURING THE SHIFT AND ANOTHER WATCH MAY BE NEEDED FOR SOME PORTION OF THE AREA. SOME FORECAST ADJ WILL BE COMING OUT TO INCREASE POPS ACROSS THE NW TO HANDLE THE CURRENT ACTIVITY. ALSO...POPS WILL BE REDUCED ACROSS THE E/SE AREAS FOR THIS EVENING...BUT WILL LIKELY REMAIN IN THE 40-50% RANGE FOR NEW DEVELOPMENT AFTER 4 AM. MORE INFO ON THESE UPDATES WILL BE OUT LATER THIS EVENING. FORECAST UPDATES WILL BE OUT BY 6 PM. /CME/ && .PREV DISCUSSION... /ISSUED 359 PM CDT MON JUL 25 2011/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...LOCAL RADAR SHOWING SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON BUT COVERAGE HAS BEEN A BIT LESS THAN PREVIOUS DAYS. HOWEVER...AS A DISTURBANCE MOVING ACROSS ARKANSAS AND A WEAK SAGGING BOUNDARY INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS OVER THE REGION...ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON INTO THE EVENING. STORM MOVEMENT HAS BEEN A BIT FASTER TODAY THEN PREVIOUS DAYS AND MAY HAVE KEPT FLASH FLOODING TO A MINIMUM. HOWEVER...THOSE AREAS THAT HAVE SEEN STORMS...THESE ARE CAPABLE OF PRODUCING 1 TO 2 INCHES QUICKLY. CURRENT FLASH FLOOD WATCH SEEMS REASONABLE BUT SOME LOCATIONS HAVE NOT SEEN MUCH IN THE WAY OF RAINFALL YET TODAY. WHILE THE POTENTIAL STILL EXISTS GIVEN THE AIRMASS AND WHAT SHOULD BE A BIT STRONGER FORCING THAN THIS WEEKEND HAD...NOT CONFIDENT ENOUGH IN EXTENDING WATCH THROUGH THE NIGHT GIVEN LESS COVERAGE TODAY ACROSS THE WHOLE AREA. WILL ALLOW THE NEXT SHIFT TO CONTINUE TO MONITOR RAINFALL AND DETERMINE WHAT AREAS CAN BE CUT AND/OR EXTENDED TO THE WATCH IF NEEDED. THE ONLY LOCATION I FEEL MOST CONFIDENT ABOUT IS THE PINE BELT...GIVEN ADDITIONAL RAINFALL TODAY AND POTENTIAL FOR ADDITIONAL STORMS TOMORROW. FOR TONIGHT...MOST ACTIVITY WILL DIMINISH TONIGHT BUT CANNOT RULE OUT LINGERING ACTIVITY LATER INTO THE NIGHT AS HAS BEEN THE CASE IN THIS HUMID AIRMASS. OVERNIGHT LOWS WILL BE SIMILAR TO PREVIOUS NIGHTS IN THE LOWER 70S. THE BOUNDARY TO THE NORTH WILL SLOWLY SAG DOWN INTO THE CWA TUESDAY WITH SOME DRIER AIR BEHIND THIS. THE BOUNDARY WILL BECOME A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON AS A SOUPY AIRMASS(PW VALUES PROGGED TO BE STILL IN EXCESS OF 2 INCHES) REMAINS ALONG AND SOUTH OF I-20. NORTH OF I-20...RAIN CHANCES SHOULD BE MORE SCARCE GIVEN THE DRIER AIR INVADING(WITH PW VALUES GENERALLY PROGGED 1.3-1.5 INCHES). AGAIN THESE STORMS WILL HAVE THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF THE CWA...AND LOCALIZED FLOODING COULD BE AN ISSUE IN THE SOUTH AND EAST. TEMPERATURES TUESDAY WILL BE AGAIN INTO THE LOWER TO MID 90S. LOCATIONS THAT SEE RAINFALL COULD REMAIN IN THE UPPER 80S. COME WEDNESDAY...ADDITIONAL DRIER AIR(RELATIVE TO WHAT HAS BEEN OVER THE AREA THE PAST FEW DAYS) WILL FILTER INTO THE CWA...ESPECIALLY THE NORTHERN PARTS. THE UPPER RIDGE WILL AGAIN BUILD BACK ACROSS THE MS DELTA REGION. ACROSS THE NORTHERN GULF...AN UPPER LOW WILL TRACK FROM EAST TO WEST AND THIS WILL KEEP INCREASED RAIN CHANCES ACROSS THE EAST AND SOUTH FOR WEDNESDAY INTO WEDNESDAY NIGHT. AS THE RIDGE BUILDS OVER THE NORTH...TEMPERATURES WILL CONTINUE TO BE ON THE INCREASE GIVEN A LACK OF RAINFALL ACROSS THIS AREA AS WELL. HIGHS ON WEDNESDAY SHOULD REACH INTO THE MID TO UPPER 90S AGAIN ACROSS THE DELTA. GIVEN CONTINUED RELATIVELY HIGH MOISTURE CONTENT ACROSS THE NORTH...AND THE HOTTER TEMPERATURES...HEAT INDICES WILL RISE UPWARDS INTO THE 105-110 DEGREE IN THIS LOCATION. THAT BEING SAID...A HEAT ADVISORY MIGHT NEED TO BE ISSUED FOR THE MIDDLE PORTION OF THE WEEK. STAYED CLOSE TO MOS NUMBERS AS POPS CAME IN REASONABLY HIGH FOR THE SOUTH. TEMPERATURES WERE IN LINE AS WELL. /28/ LONG TERM...THURSDAY THROUGH MONDAY...A MORE DEFINED DISTURBANCE WILL BE A MID LEVEL SYSTEM FOR LATE WEDNESDAY INTO FRIDAY...WHICH IS SHOWED BY THE GFS AND EURO. DEEP MOISTURE WILL REMAIN OVER THE AREA WITH PWATS NEAR OR ABOVE 2 INCHES FOR LOCALLY HEAVY TROPICAL DOWNPOURS. BROAD SURFACE CYCLONIC FLOW SHOULD CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS. BY THIS WEEKEND INTO MONDAY...WE WILL BE CAUGHT IN A WEAKNESS IN THE UPPER RIDGE AS THE CENTER OF THE MEAN RIDGE WILL BE IN THE CENTRAL PLAINS. NORTHERLY FLOW AROUND THE MEAN RIDGE CENTER WILL BRING A SERIES OF WEAK DISTURBANCES ACROSS THE REGION IN NORTHERLY FLOW. THIS WILL CONTINUE OUR CHANCES OF SHOWERS AND EMBEDDED THUNDERSTORMS. THIS IS VERIFIED BY THE EUROPEAN. THE GFS MEAN ENSEMBLE TRY TO PUT THE MEAN RIDGE CENTER OVER THE MIDSOUTH AND ARKLAMISS REGION FOR THIS WEEKEND INTO MONDAY. MOST OF THE ENSEMBLES KEEP THE MEAN RIDGE CENTER OVER THE PLAINS FOR THE LATER HALF OF THE PERIOD. SO WITH THIS IN MIND WILL GO WITH A BLEND OF THE GFS...EURO...AND MOST OF THE GFS ENSEMBLES...THUS KEEPING DECENT CHANCES OF RAIN FOR THE LONG TERM PERIOD. AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS...MEX AND ENSEMBLE GUIDANCE. SOME OF THE GUIDANCE LOOKED A LITTLE WARM WITH THE DAY TIME HIGHS...ESP WITH THE WEAKNESS IN THE MEAN RIDGE WITH HIGH PRECIPITABLE MOISTURE BEING PRESENT. AS FOR POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE. WILL KEEP THE MENTION OF LOCALLY HEAVY DOWNPOURS IN THE HWO FOR THE LONGTERM PERIOD./17/ && .AVIATION... SCATTERED SHWRS AND TSTMS WILL CONTINUE INTO THIS EVENING AS A WEAK FRONTAL BOUNDARY INTERACTS WITH THE WARM AND MOIST AIRMASS ACROSS THE REGION. INVOF SHWRS AND TSTMS MVFR AND EVEN IFR WILL BE POSSIBLE BUT SHOULD BE FAIRLY SHORT LIVED. SCATTERED CONVECTIVE ACTIVITY WILL CONTINUE INTO THE EVENING HOURS DECREASING IN COVERAGE OVRNGT. SFC WINDS WILL BE LIGHT AND WRLY/SWRLY THRU THE PERIOD...POSSIBLY BECOMING NRLY ACROSS NORTHERN MS LATER THIS AFTN INTO TOMORROW. MVFR/IFR VSBY AND CIGS WILL BE POSSIBLE LATE TONIGHT INTO TOMORROW MORNING. A RETURN OF VFR CONDS AREAWIDE SHOULD RETURN 14-16Z. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 93 73 95 / 33 36 19 34 MERIDIAN 74 93 71 95 / 44 36 19 33 VICKSBURG 73 93 72 95 / 33 33 18 27 HATTIESBURG 74 91 74 92 / 48 63 35 53 NATCHEZ 72 91 73 93 / 39 46 29 42 GREENVILLE 72 96 73 98 / 23 13 5 11 GREENWOOD 71 95 71 98 / 18 13 5 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, Jul 25, 3:48 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 348 PM CDT MON JUL 25 2011 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036- 040>042-047-262100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN- 348 PM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... MOST OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN THIS AFTERNOON. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED FLOODING IS POSSIBLE. IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH OF INTERSTATE 20 TODAY FOR AREAS THAT ESCAPE RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH FRIDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR LOCALIZED FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ026-MSZ030>033-037>039-043>046-048>066-072>074-262100- CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 348 PM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... AND EXTREME SOUTHERN PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE TO TWO INCHES AN HOUR WILL BE POSSIBLE ONCE AGAIN TODAY. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...FLASH FLOODING IS POSSIBLE. MANY AREAS ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE PAST COUPLE OF DAYS...THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THOSE AREAS THIS AFTERNOON. IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH OF INTERSTATE 20 TODAY FORE AREAS THAT ESCAPE THE RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR LOCALIZED FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jul 25, 6:06 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT MON JUL 25 2011
MSZ019-025-252335-
SUNFLOWER MS-LEFLORE MS-
606 PM CDT MON JUL 25 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES WEST OF MINTER CITY AT 606 PM CDT...MOVING SOUTHEAST
AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN LEFLORE AND EAST CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3376 9025 3374 9030 3372 9031 3370 9030
3370 9027 3372 9026 3372 9025 3360 9023
3354 9053 3378 9056 3382 9043 3382 9027
TIME...MOT...LOC 2306Z 336DEG 6KT 3377 9038
JASpecial weather statement, Jul 25, 6:52 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT MON JUL 25 2011
MSZ018-260025-
BOLIVAR MS-
652 PM CDT MON JUL 25 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER BOYLE AT 653 PM CDT...MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3362 9066 3362 9076 3355 9077 3354 9087
3379 9086 3381 9066
TIME...MOT...LOC 2353Z 330DEG 8KT 3369 9071
JASpecial weather statement, Jul 25, 7:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 734 PM CDT MON JUL 25 2011 MSZ019-034-035-260105- WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS- 734 PM CDT MON JUL 25 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHWEST OF ISOLA AT 734 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN HUMPHREYS...SOUTHWESTERN SUNFLOWER AND EAST CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3320 9052 3313 9076 3336 9080 3340 9070 TIME...MOT...LOC 0034Z 336DEG 9KT 3331 9072 JA
Local storm report, Jul 25, 7:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG GREENWOOD 33.52N 90.19W
07/25/2011 LEFLORE MS LAW ENFORCEMENT
SNAPPED POWER POLE AT AN APARTMENT COMPLEX IN TOWN
&&
CMELocal storm report, Jul 25, 7:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD GREENWOOD 33.52N 90.19W
07/25/2011 LEFLORE MS EMERGENCY MNGR
SEVERAL STREETS AROUND TOWN ARE UNDER WATER.
&&
CMESpecial weather statement, Jul 25, 7:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 754 PM CDT MON JUL 25 2011 MSZ044-050-260125- SCOTT MS-LEAKE MS- 754 PM CDT MON JUL 25 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF HARPERVILLE AT 754 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL LEAKE AND NORTH CENTRAL SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3249 8938 3247 8958 3263 8956 3263 8939 TIME...MOT...LOC 0054Z 341DEG 6KT 3255 8949 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 45 min |
| Jul 25, 7:34 PM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Jul 25, 7:54 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Jul 25, 8:34 PM CDT | Areal Flood Warning | JAN | Sunflower | 3 hr |
| Jul 25, 8:35 PM CDT | Areal Flood Warning | JAN | Sunflower | 3 hr |
| Jul 25, 9:25 PM CDT | Special Weather Statement | JAN | Hinds, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.